# SDR AALA2019082869015

- Difficulty date: August 3, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,589 hours, 4,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5367016421600
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA GALLEY 5 SEALING ANGLE AT FR 70 BETWEEN +Y1252 AND -Y1252.  REPLACED SEALING ANGLE PER SRM 51-42-11.
